# SDR UPS07850466

- Difficulty date: August 4, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 80,068 hours, 26,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FITTING CRACKED AT STA 1230 TO STA 1240 L19R.  REMOVED CRACKED FITTING AT STA 1230 TO 1240 L19R IAW SRM 51-01-20D, FABRICATED AND INSTALLED REPAIR FITTING AT STA 1230 TO 1240 L19R IAW SRM 51-01-20D, AND DWG 3758513.
